English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 96274/126892 (76%)
Visitors : 32309578      Online Users : 372
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/120126
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/120126

    Title: On Bounded Entire Solutions of Integro-Differential Equations
    Authors: 蔡隆義
    Tsai, Long-Yi
    Contributors: 應數系
    Date: 1988
    Issue Date: 2018-09-25 16:21:51 (UTC+8)
    Abstract: The author considers two types of integro-differential equations: (a) Δu+f(x,u)+∫ R n p(x,y)g(u)dy=0 and (b) u t =Δu+f(x,t,u)+∫ R n q(x,t,y)g(u)dy=0 . Assuming the existence of upper and lower solutions, the author proves the existence of classical solutions of (a), (b) by the method of monotone iteration. The main portion of the paper is devoted to examples in which the author constructs upper and lower radial solutions by solving ordinary integro-differential equations. The title of this paper is misleading because there is no discussion regarding analyticity anywhere in the results.
    Relation: Chinese Journal of Mathematics,16(4),265-288
    AMS MathSciNet:MR1021312
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback